# SDR ASAA2023060343432

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 582 hours, 185 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISENGAGE BUTTON WILL NOT SILENCE AURAL A/P DISENGAGE TONE FROM EITHER YOKE. GROUNDED - YES. VERIFIED FAULT, FOUND C/B OPEN AT P18-1 WARN LIGHT (BAT) (D1). ACCOMP INSP OF C/B OPEN [18-1 GVI NO DEFECTS NOTED, CLOSED P18-1 & CLOSED C/B (D1). ACCOMP LAND VERIFY TEST, TEST PASS DFCS BITE GRP 49 ALL TEST PASS C/B STAYED CLOSED. REF B737-9 AMM 22-11-00-700-801, AMM 20-60-01-860-801 & B737-9 WDM 22-14-11-3.
